# SDR CALA2023041901179

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 62,629 hours, 27,492 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plate
- Part number: 00060935579
- Part serial: NA
- Condition: Unknown
- Location: Rh Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOSEWHEELVIBRATION AFTER RETRACTFELT LIKE ZERO CONTACT WITH SNUBBER/S FOUND RH PROTECTIVE PLATE ON NLG TRAVEL LIMITATION BAR MISSING. REMOVED REMAINING GLUE WITH NON METALLIC SPATULA REF AMM RPLD RIGHT PRTECTIVE PLATE PER AMM TASK 32-42-52-960-001-A USING 32-42-52. ALTERNATIVE ADHESIVE  EC -2216B/A REF ECRA 3242-01062.  ADHESIVE IS SETTING UP PARTS USED:  00-0609-3-5579,QTY :1 18-3242-3-0036,QTY :1  00-0602-3-0299,QTY :1 ADHESIVE EPOXY COMPLETE CURE, PROTECTIVE PLATE SECURE. REFERENCE ECRA 3242-01084.
